Your Cart 0

Continue to checkout

Search Products

M Cold Plus Syrup

★ 0.0 0 Reviews

₹13.00

₹15.00 13% OFF


Pack Size 60 ml in 1 bottle
Manufacturer Abbott
Composition Paracetamol (1.25mg/5ml) + Phenylpropanolamine (2.5mg/5ml) + Chlorpheniramine Maleate (1mg/5ml)

In Stock
SKU : #26679
Composition Details

Paracetamol (1.25mg/5ml) + Phenylpropanolamine (2.5mg/5ml) + Chlorpheniramine Maleate (1mg/5ml)

Manufacturer Abbott
Pack Size 60 ml in 1 bottle
Product Name M Cold Plus Syrup
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓